Skip to main content

Differential operators and families of automorphic forms on unitary groups of arbitrary signature

Publication ,  Journal Article
Eischen, E; Fintzen, J; Mantovan, E; Varma, I
Published in: Documenta Mathematica
January 1, 2018

In the 1970's, Serre exploited congruences between qexpansion coefficients of Eisenstein series to produce p-adic families of Eisenstein series and, in turn, p-adic zeta functions. Partly through integration with more recent machinery, including Katz's approach to p-adic differential operators, his strategy has influenced four decades of developments. Prior papers employing Katz's and Serre's ideas exploiting differential operators and congruences to produce families of automorphic forms rely crucially on q-expansions of automorphic forms.

Duke Scholars

Published In

Documenta Mathematica

EISSN

1431-0643

ISSN

1431-0635

Publication Date

January 1, 2018

Volume

23

Start / End Page

445 / 495

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Eischen, E., Fintzen, J., Mantovan, E., & Varma, I. (2018). Differential operators and families of automorphic forms on unitary groups of arbitrary signature. Documenta Mathematica, 23, 445–495.
Eischen, E., J. Fintzen, E. Mantovan, and I. Varma. “Differential operators and families of automorphic forms on unitary groups of arbitrary signature.” Documenta Mathematica 23 (January 1, 2018): 445–95.
Eischen E, Fintzen J, Mantovan E, Varma I. Differential operators and families of automorphic forms on unitary groups of arbitrary signature. Documenta Mathematica. 2018 Jan 1;23:445–95.
Eischen, E., et al. “Differential operators and families of automorphic forms on unitary groups of arbitrary signature.” Documenta Mathematica, vol. 23, Jan. 2018, pp. 445–95.
Eischen E, Fintzen J, Mantovan E, Varma I. Differential operators and families of automorphic forms on unitary groups of arbitrary signature. Documenta Mathematica. 2018 Jan 1;23:445–495.

Published In

Documenta Mathematica

EISSN

1431-0643

ISSN

1431-0635

Publication Date

January 1, 2018

Volume

23

Start / End Page

445 / 495

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics